Finasteride Penile Shrinkage Numbness | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Finasteride Penile Shrinkage Numbness

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by Aeroes, Feb 14, 2020 at 11:25 PM.

  1. Aeroes

    Aeroes Established Member

    Joined:
    Jan 21, 2013
    Messages:
    103
    Likes Received:
    12
    Dislikes Received:
    0
    I'm restarting finasteride the first time I took it my penis went numb after a week of using. I'm going to restart with a much lower dosage of 0.25. does it shrink your penis? And is there anything you can use to keep penis healthy. It felt like my penile tissue was different on 1mg finasteride.
     
  2. stachu

    stachu Experienced Member My Regimen

    Joined:
    Nov 26, 2015
    Messages:
    909
    Likes Received:
    461
    Dislikes Received:
    41
    My Regimen:
    My Regimen
    My Regimen
    I am on Dutasteride and still horny like rabbit.
     
    StevenGerrard likes this.
  3. Aeroes

    Aeroes Established Member

    Joined:
    Jan 21, 2013
    Messages:
    103
    Likes Received:
    12
    Dislikes Received:
    0
    You're 23 :p you should be!
     
    stachu likes this.
  4. -G-

    -G- Member My Regimen

    Joined:
    Jul 6, 2019
    Messages:
    57
    Likes Received:
    17
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    I started at like .25 for almost a month. Worked my way way to .50. tried to go to 1 but my body couldn't handle it. Trying again. Also I take it every three days.
     
  5. Aeroes

    Aeroes Established Member

    Joined:
    Jan 21, 2013
    Messages:
    103
    Likes Received:
    12
    Dislikes Received:
    0
    So you experienced numbness/shrinkage?
     
  6. Ollie

    Ollie Senior Member My Regimen

    Joined:
    Aug 8, 2017
    Messages:
    1,822
    Likes Received:
    1,782
    Dislikes Received:
    74
    My Regimen:
    My Regimen
    My Regimen
    It solely depends on the concentration of the 5ar enzyme in your penile tissue. If you diminish it enough then it wont function fully because smooth muscle tissue is the only androgenic tissue in the body - annoyingly. However assuming you have high enough T it should be overcome. All very person dependant.
     
  7. -G-

    -G- Member My Regimen

    Joined:
    Jul 6, 2019
    Messages:
    57
    Likes Received:
    17
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    I personally don't believe there could be shrinkage per say. I do think there could be less blood flow thus resulting in that.

    At 1mg I felt/noticed that my performance was not up to par and my solider was not getting up. Tried it again more recently and 50/50. However, at the .50mg I seem to be well.
     
  8. Aeroes

    Aeroes Established Member

    Joined:
    Jan 21, 2013
    Messages:
    103
    Likes Received:
    12
    Dislikes Received:
    0
    Thanks for the response. I already use v**** for sex ocassionally. Is there anything that helps blood flow to the penis without those drugs?

     
  9. -G-

    -G- Member My Regimen

    Joined:
    Jul 6, 2019
    Messages:
    57
    Likes Received:
    17
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    I know that certain activities can help - weight lifting, perhaps certain liquids as well. Again this all could be "bro" science. I have been drinking more pomegranate juice.

    If something is wrong, I would honestly just lay off the pill, relax (not jerk it either). It will get back to normal.
     
  10. Aeroes

    Aeroes Established Member

    Joined:
    Jan 21, 2013
    Messages:
    103
    Likes Received:
    12
    Dislikes Received:
    0
    Ok so the shrinkage is usually due to less blood flow rather than penile tissue loss?
     
  11. -G-

    -G- Member My Regimen

    Joined:
    Jul 6, 2019
    Messages:
    57
    Likes Received:
    17
    Dislikes Received:
    2
    My Regimen:
    My Regimen
    My Regimen
    Just guessing. Not a doctor. Just guessing from what I've read online.
     

Share This Page